# SDR CALA2017062601991

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 68,797 hours, 9,595 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2279
- Condition: Out Of Limits
- Location: Standby Position
- Part time: 58,796 hours, 9,597 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STBY ALTIMETER STICKY IN CLIMB AND DESCENT JUMPS 500 FEET AT A TIME REMOVED AND REPLACED STBY ALTIMETER IAW AMM 34-13-06.
